Covid-19 Vaccine side effects
@nehru1 i'm not taking medication for anxiety. Just taking vitamins now. Thank you for your response.
@mina I take piriton allergy meds and it reduces the anxiety and helps with the pots alot
@cherry101 Hi all, I just wanted to share what’s worked for me after much trial and error. I just started Quercetin and L-Tryptophan to calm the body down and this is probably the first combo of things that I can feel a difference in my mind and energy after just 2 days. Still dizzy but these make me able to function well and improved my mood and energy for sure. For my anxiety which I also have had some flare ups (I’m 7 weeks out from symptoms starting), “Aconitum Napellus” from the brand Boiron is AMAZING for me. I was so desperate so I tried it and whenever I feel those awful anxious thoughts and that agoraphobic feeling creeping back up I take them. You just put 5 little pills under your tongue and maybe it’s partly placebo but it always calms my anxiety very quickly. You can read the positive reviews on Amazon or purchase or any health food store I think, I hope it can help some struggling that don’t want to medicate either
@anotherone92 great! Glad to hear you are improving! I hope you will be back to yourself real soon!!🤞🏻
I’m about 8 weeks out of first shot. First couple of mornings after I couldn’t even see straight I was so dizzy and then I would get these random confused spells where I thought I was going unconscious, and sudden panic attacks. It has slightly gotten better, but still battle the dizziness and panic attacks daily. Has anyone else had this issue?
@sinovac im 31 i live in indonesia i've got my first sinovac shot. i have similar symptoms as yours, it's been a week and still doesn't go away, how do you feel right now? is it any better? im so afraid im going to die from complication, i can't even drive properly.
@cherry101 Hope you're managing ok Angel,it's so difficult isn't! ❤️ we spoke before I've got the exact same symptoms plus really bad ear pressure/fullness and pain,everything sounds strange 😞 I had a good cry yesterday as it's really getting to me too I feel so weak and drained.Ive just been out in the car and instantly felt super nauseous and my husband had to turn around and bring me home ffs 😫 6 weeks now and counting!
How is your vitamin regime going? I've not tried anything like that I'm just letting my body repair itself with rest,water and good nutritious food,I believe it's just time that's needed.
Hang in there Angel I'm right there with you,we will all get through this we have to take it one day at a time ❤️
Have a look on Reddit-vaccine longhaulers it's a quarantined section,there is so many more suffering allsorts ❤️
@heatherxxo hi hun, thanks your reply. Have you had anything from gp to help ? I’ve got cinnarizine which does help but I don’t know if meds slow down my recovery. My dizziness head/ear pressure seems to come in waves mornings when I wake I’m better evenings I’m off worse! How are u doing ? Also been advised by my gp to do the brand daroff exercises too so I’m doing them twice a day and I’m going to try the VOC exercises too I can’t live this way it’s ruining my life. I want to get better as quick as possible. The vitamins are helping me but not sure if it’s doing anything right now. But il keep taking them. I’m also goin to book an eye test just to check my double vision! I think I’m just feelin depressed more than anything right now xx
@cherry101 You're welcome,I feel you such a depressing time,Christmas around the corner too, hope we feel a little better by then.
Not feeling great at all my anxiety is so bad and not sleeping well at all 😫 thanks for asking.I'm the same as you I feel a little better on a morning then it builds through out the day the more I try and do then I feel like my head and ears are going to explode and feel so tired it's like my systems getting overstimulated and can't handle noises,movement etc.I have vision issues too.
Yeah he gave me Prochloporazine,I only took a few they did help a little but they just suppress the vestibular system they don't actually make anything go away for good it comes straight back when they wear off, my senses need to compensate which takes time, so will probably heal quicker without the tablets,may try some vit c tho.will take a look at those excercises never heard of those before are they helping?
Was your doc encouraging in that it would eventually fade? Mine was pretty sure it would but could take months 🥺 don't think there is any quick fix with this so I have to accept this is how I am for now and hopefully time will heal ❤️
@heatherxxo are you on anything for anxiety or depression I’m on 150mg sertaline but I had been on them prior due to anxiety. They do help.
Try vitamin c defo as will help build your immune to fight this virus/spike they put in our bodies ! I currently am taking :
4000-5000mg vitamin c
5000iu vitamin d
2 spoonfuls if licorice root
400mg a day ibruprofen. Water is hard as I’m not a lovey but am trying to do 1.5-2l a day should try and do more tbh! But try not to overdo u no it’s hard but resting us key 🔑 to recovery. My go referred to ent he said could take a while not sure if my dizziness etc is Covid v reaction or labrynithiris. He said if it goes before your app with ent you will know then either way indicating it will take months to get an appointment! Keep going hun! You got this !
Hi all, writing from Germany. I'm 36 years old, female, no previous health conditions. I am at week 5 after 1 Pfizer. It started with tingles in feet and hands a week after this poison got in my body. At week 3 tingles were all over my body especially in the evening, sometimes it felt like spiders crawling under my skin. One night it felt like my arms were burning, It felt like electricity was going through them. Then it started the 'phone buzzing' like thing in my legs, back and head. I wake up almost every night because of it. I have terrible nightmares. I just had one day where these symptons were super strong so far. In general they are bearable. But I started having strong anxiety, heart beating fast and a sense of terror. I cried a lot, then I was very angry, then afraid. The anxiety is making the symptoms much worse, I really have to try something to calm down. This website saved my life, I was feeling like I was going crazy. Sending love to you all. ❤
@marieski858 the more you find out about homeopathy the more it will make you appreciate the effect of extremely small dosages of medicine...i mean extremely extremely small prepared reductions of (mostly) plant preparations. Once you understand how sensitive the body is to these prepared minute (mi-nute) dosages you may look differently at the whole of our western medicine mindset. Homeopathy has been helpful to me throughout my life and I hope you investigate beyond what you called a 'sugar pill'. Homeopathy is medicine.
@jacquelynsauriol Yes it’s so true I couldn't agree more. I have always been a fan of homeopathy and much more lately I’m so appreciative and learning everyday about the natural relief so many herbs and supplements can provide. Western medicine causes so much more harm than good in many cases. I’ve just started Phosporus today from Boiron which I hope helps as dizziness is now my main concern like so many on here. An interesting link about the benefits if anyone might want to try and see if it helps them.
I’m also taking Aconitum Napellus from Boiron for anxiety which also has been a huge relief.
Who has a pain in the arm at the injection site for a long time? who experiences pain that stops and starts again ?? Answer please!!